Skip to main content
Compactness Properties of Commutators of Bilinear Fractional Integrals
Mathematische Zeitschrift (2015)
  • Árpád Bényi, Western Washington University
  • Wendolin Damián
  • Kabe Moen
  • Rodolfo H. Torres
Commutators of a large class of bilinear operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be jointly compact. Under a similar commutation, fractional integral versions of the bilinear Hilbert transform yield separately compact operators.
  • Bilinear operators,
  • Compact operators,
  • Singular integrals,
  • Calderón–Zygmund theory,
  • Commutators,
  • Fractional integrals,
  • Weighted estimates
Publication Date
Publisher Statement
© Springer-Verlag Berlin Heidelberg 2015 DOI: 10.1007/s00209-015-1437-4
Citation Information
Árpád Bényi, Wendolin Damián, Kabe Moen and Rodolfo H. Torres. "Compactness Properties of Commutators of Bilinear Fractional Integrals" Mathematische Zeitschrift Vol. 280 Iss. 1-2 (2015)
Available at: